# SDR SWIA200413304

- Difficulty date: May 6, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 3,089 hours, 2,744 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 83963
- Part serial: 1001
- Condition: Malfunctioned
- Location: Horizontal Stab
- Part time: 3,015 hours, 2,691 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STAB TRIM CH NR 1 WILL NOT RESET MESSAGE STAB CH 1 INOP.  REMOVED AND REPLACED HSTCU & MCU IAW CRJ MM 27-42-01 & 27-42-05 & FORM RII 27-415.  OPS CHECKS GOOD.  MCU, P/N:  7062-3, S/N OFF:  1034.
